# SDR GTIA020779

- Difficulty date: July 6, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4034237915
- Part serial: 88062126
- Condition: Noisy
- Location: Aileron Drive
- Part time: 36 hours, 16 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ACY - RIGHT TURN WHEN AUTO PILOT ENGAGED AILERON SERVO MAKES GROUND NOISE FROM 0-25.  REMOVED AND REPLACED AILERON SERVO DRIVE IAW MM 22-10-01. OPS CHECK NORMAL RTS CHECK PERFORMED IAW MM 22-01-05, OPS CHECK NORMAL.  (M)
